# SDR 98ZZZX630

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272HJ
- Make and model: Piper PA-31-310
- Aircraft serial: 317712055
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 4248403
- Condition: Defective
- Location: Elevator Trim
- Part time: 3,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND THE ELEVATOR TRIM CABLE SPLICED IN TWO PLACES BOTH OF WHICH PASSED AROUND THE SERVO CAPSTAN.  THERE IS NO RECORD OF THE SPLICES BEING DONE IN THE LOG BOOKS.  THE TRIM SERVO MOTOR HAD BEEN REPLACED 30 HOURS PREVIOUSLY DUE TO IT BEING BURNED OUT (DID THE SPLICES STRESS THE MOTOR?)
